Gauss–Manin connections for p-adic families of nearly overconvergent modular forms
Annales de l'Institut Fourier, Volume 64 (2014) no. 6, pp. 2449-2464.

We interpolate the Gauss–Manin connection in p-adic families of nearly overconvergent modular forms. This gives a family of Maass–Shimura type differential operators from the space of nearly overconvergent modular forms of type r to the space of nearly overconvergent modular forms of type r+1 with p-adic weight shifted by 2. Our construction is purely geometric, using Andreatta–Iovita–Stevens and Pilloni’s geometric construction of eigencurves, and should thus generalize to higher rank groups.

Nous obtenons l’interpolation de la connexion de Gauss–Manin en familles p-adiques de formes modulaires quasi-surconvergentes. Ceci donne une famille d’opérateurs différentiels à la Maass–Shimura qui envoie l’espace de formes modulaires quasi-surconvergentes de type r dans celui de formes modulaires quasi-surconvergentes de type r+1 et de poids p-adique augmenté par 2. Notre méthode est purement géométrique, elle utlise les constructions géométriques des courbes de Hecke dues à Andreatta–Iovita–Stevens et Pilloni, et devrait donc se généraliser aux groupes de rang supérieur.

DOI: 10.5802/aif.2916
Classification: 11F33, 14F40
Keywords: Gauss–Manin connections, Nearly overconvergent modular forms, Eigencurves, Families of $p$-adic modular forms
Mot clés : Connexions de Gauss–Manin, Formes modulaires quasi-surconvergents, courbes de Hecke, Familles $p$-adiques de formes modulaires
Harron, Robert 1; Xiao, Liang 2

1 Department of Mathematics, Keller Hall, University of Hawai‘i at Mānoa, Honolulu, HI 96822, USA
2 Department of Mathematics, Mathematical Sciences Building, University of Connecticut, Storrs, Storrs, CT 06269, USA
@article{AIF_2014__64_6_2449_0,
     author = {Harron, Robert and Xiao, Liang},
     title = {Gauss{\textendash}Manin connections for $p$-adic families of nearly overconvergent modular forms},
     journal = {Annales de l'Institut Fourier},
     pages = {2449--2464},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {6},
     year = {2014},
     doi = {10.5802/aif.2916},
     mrnumber = {3331170},
     zbl = {06387343},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2916/}
}
TY  - JOUR
AU  - Harron, Robert
AU  - Xiao, Liang
TI  - Gauss–Manin connections for $p$-adic families of nearly overconvergent modular forms
JO  - Annales de l'Institut Fourier
PY  - 2014
SP  - 2449
EP  - 2464
VL  - 64
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2916/
DO  - 10.5802/aif.2916
LA  - en
ID  - AIF_2014__64_6_2449_0
ER  - 
%0 Journal Article
%A Harron, Robert
%A Xiao, Liang
%T Gauss–Manin connections for $p$-adic families of nearly overconvergent modular forms
%J Annales de l'Institut Fourier
%D 2014
%P 2449-2464
%V 64
%N 6
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2916/
%R 10.5802/aif.2916
%G en
%F AIF_2014__64_6_2449_0
Harron, Robert; Xiao, Liang. Gauss–Manin connections for $p$-adic families of nearly overconvergent modular forms. Annales de l'Institut Fourier, Volume 64 (2014) no. 6, pp. 2449-2464. doi : 10.5802/aif.2916. https://aif.centre-mersenne.org/articles/10.5802/aif.2916/

[1] Andreatta, F.; Iovita, A.; Pilloni, V. On overconvergent modular sheaves and modular forms for GL 2/F (preprint, to appear in Israel J. Math., doi:10.1007/s11856-014-1045-8)

[2] Andreatta, F.; Iovita, A.; Stevens, G. p-adic families of Siegel modular cuspforms (to appear in Ann. of Math.) | Zbl

[3] Buzzard, K. Eigenvarieties, L-functions and Galois representations (London Math. Soc. Lecture Note Ser.), Volume 320, Cambridge Univ. Press, Cambridge, 2007, pp. 59-120 | MR | Zbl

[4] Coleman, R.; Gouvêa, F.; Jochnowitz, N. E 2 , Θ, and overconvergence, Int. Math. Res. Not. (1995) no. 1, pp. 23-41 | DOI | MR | Zbl

[5] Darmon, H.; Rotger, V. Diagonal cycles and Euler systems I: A p-adic Gross–Zagier formula to appear in Ann. Sci. Éc. Norm. Supér. (4) | Zbl

[6] Fargues, L. La filtration de Harder–Narasimhan des schémas en groupes finis et plats, J. Reine Angew. Math., Volume 645 (2010), pp. 1-39 | DOI | MR | Zbl

[7] Katz, N. p-adic properties of modular schemes and modular forms, Modular functions of one variable, III (Lecture Notes in Mathematics), Volume 350, Springer, Berlin, 1973, pp. 69-190 | MR | Zbl

[8] Pilloni, V. Overconvergent modular forms, Ann. Inst. Fourier, Volume 63 (2013) no. 1, pp. 219-239 | DOI | EuDML | Numdam | MR | Zbl

[9] Urban, E. Nearly overconvergent modular forms (to appear in the Proceedings of conference IWASAWA 2012 held at Heidelberg, available at http://www.math.columbia.edu/~urban/EURP.html) | Zbl

[10] Urban, Eric On the rank of Selmer groups for elliptic curves over , Automorphic representations and L-functions (Tata Inst. Fundam. Res. Stud. Math.), Volume 22, Tata Inst. Fund. Res., Mumbai, 2013, pp. 651-680 | MR

Cited by Sources: